# SDR DXTA2024053111932

- Difficulty date: May 31, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N162QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9484
- Aircraft time: 7,641 hours, 3,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2052110
- Part serial: 0412015
- Condition: Intermittent
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR AUTO RETRACT INOP AND THE MANUAL OPERATION IS INTERMITTENT AT  BEST.  REMOVED RDE 1 AND INSTALLED REPAIRED RDE IAW AMM 44-10-40. ALL OPS CHECKS AND FUNCTIONAL CHECKS SATISFACTORY AT THIS TIME.
